# SDR SWAA2021102821975

- Difficulty date: September 21, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5270 · Door Warning System
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER INBOARD FIXED TRAILING EDGE PANEL # 651DT HAS A FASTENER HOLE ELONGATED ; / [01] PREPARED PANEL #651DT FOR REPAIR AS PER B737 SRM 57-51-01-2R-1 AND SRM 51-70-04-2R-9; [02] VERIFIED STEP 1  OK TO INSTALL REPAIR; [03] REPAIRED PANEL #651DT AT DAMAGE AREA AS PER B737 SRM 51-70-04-2R-9. MATERIALS USED P/O#1731939 AND P/O#1690463; [04] VERIFIED STEP 3 OK TO PAINT; [05] REPAIRED PANEL#651DT AS PER SRM 51-70-04-2R-9; [06] PAINTED REPAIRED AREA ON PANEL 651DT AS PER B737-700 AMM 51-21-73--370-803; [07] VERIFED STEP 6
